Browse

You are looking at 91 - 100 of 11,017 items for :

  • Mathematics and Statistics x
Clear All

A space X is star-C-Hurewicz if for each sequence (U n : nN) of open covers of X there exists a sequence (K n : nN) of countably compact subsets of X such that for each xX, xSt(K n, Unn) for all but finitely many n. In this paper, we investigate the relationship between star-C-Hurewicz spaces and related spaces, and study topological properties of star-C-Hurewicz spaces.

Restricted access

We give estimates for the number of quadratic residue and primitive root values of polynomials in two variables over finite fields.

Restricted access
Authors: István Juhász, Vladimir V. Tkachuk and Richard G. Wilson

A space X is weakly linearly Lindelöf if for any family U of non-empty open subsets of X of regular uncountable cardinality κ, there exists a point xX such that every neighborhood of x meets κ-many elements of U. We also introduce the concept of almost discretely Lindelöf spaces as the ones in which every discrete subspace can be covered by a Lindelöf subspace. We prove that, in addition to linearly Lindelöf spaces, both weakly Lindelöf spaces and almost discretely Lindelöf spaces are weakly linearly Lindelöf.

The main result of the paper is formulated in the title. It implies that every weakly Lindelöf monotonically normal space is Lindelöf, a result obtained earlier in [3].

We show that, under the hypothesis 2ω < ω ω, if the co-diagonal Δc X = (X × X) \ΔX is discretely Lindelöf, then X is Lindelöf and has a weaker second countable topology; here ΔX = {(x, x): xX} is the diagonal of the space X. Moreover, discrete Lindelöfness of Δc X together with the Lindelöf Σ-property of X imply that X has a countable network.

Restricted access

This paper is concerned with the existence of solutions to a class of p(x)-Kirchhofftype equations with Robin boundary data as follows: M(Ω1p(x)|u|p(x)dx+Ωβ(x)p(x)|u|p(x)dσ)div(|u|p(x)2u)=f(x,u) in Ω, |u|p(x)2uv+β(x)|u|p(x)2u=0 on ∂Ω, where βL (∂Ω) and f : Ω × satisfies the Carathéodory condition. By means of variational methods and the theory of the variable exponent Sobolev spaces, we establish conditions for the existence of weak solutions.

Restricted access

We classify the extreme 2-homogeneous polynomials on 2 with the hexagonal norm of weight ½. As applications, using its extreme points with the Krein-Milman Theorem, we explicitly compute the polarization and unconditional constants of P(2h(12)2).

Restricted access

In this article, we define general normal forms for any logic that has propositional part and whose non-propositional connectives distribute over finite disjunctions. We do not require the non-propositional connectives to be closed on the set of formulas, so our normal forms cover logics with partial connectives too. We also show that most of the known normal forms in the literature are in fact particular cases of our general forms. These general normal forms are natural improvement of the distributive normal forms of J. Hintikka [6] and their modal analogues, e.g. [1] and [4].

Restricted access
Authors: Nizar Ben Fraj, Hafedh Khalfoun and Imed Basdouri

We compute the second differential osp(n|2)-relative cohomology of the Lie superalgebra К(n) of contact vector fields with coefficients in the superspace of weighted densities on the (1, n)-dimensional real superspace, n > 1, where osp(n|2) is the orthosymplectic Lie superalgebra. We explicitly give 2-cocycles spanning theses cohomology spaces. This work is the simplest generalization of a result by Basdouri [ On osp(1|2)-Relative Cohomology on S 1|1. Communications in Algebra 42:4, 1698–1710 (2014)].

Restricted access
Authors: Kostaq Hila, Krisanthi Naka, Manish Kant Dubey and Anuradha

This paper deals with a class of algebraic hyperstructures called ternary semihypergroups. In this paper, we introduce the notion of generalized quasi (bi)-hyperideals in ternary semihypergroups and study their structure. Some related properties of them are investigated. Several characterizations of ternary semihypergroups in terms of minimal generalized quasi(bi)-hyperideals are provided. Also, the n-left simple, m-right simple, (p, q)-lateral simple and (m, (p, q), n)-quasi-simple ternary semihypergroups are defined and investigated.

Restricted access
Authors: Deeba Afzal, Farkhanda Afzal, Sidra Mubarak, Gerhard Pfister and Asad Yaqub

We present the algorithms for computing the normal form of unimodular complete intersection surface singularities classified by C. T. C. Wall. He indicated in the list only the μ-constant strata and not the complete classification in each case. We give a complete list of surface unimodular singularities. We also give the description of a classifier which is implemented in the computer algebra system Singular.

Restricted access
Authors: Muhammad Aslam Noor, Gabriela Cristescu and Muhammad Uzair Awan

The aim of this paper is to obtain some new bounds having Riemann type quantum integrals within the class of strongly convex functions. The results obtained are sharp on limit q → 1. These new results reduce to Tariboon-Ntouyas, Merentes-Nikodem and other previously known results when q → 1, where 0 < q < 1. The sharpness of the results of Tariboon-Ntouyas and Merentes-Nikodem is proved as a consequence.

Restricted access